Charachterizations of pre-\(R_0\), pre-\(R_1\) spaces and \(p^*\)-closedness of strongly compact (countably \(p\)-compact) sets

  • Navpreet Singh Noorie Punjabi University
  • Anakh Singh Punjabi University

Abstract

We introduce \(p^*\)-closed sets and obtain new characterizations of pre-\(R_0\) and pre-\(R_1\) spaces. Necessary and sucient conditions are obtained for
the \(p^*\)-closedness of a strongly compact (countably \(p\)-compact) set in pre-\(R_1\) (pre-sequential, pre-\(R_1\)), \(p\)-normal (pre-sequential, p-normal)and also in \(p^*\)-normal (pre- sequential, \(p^*\)-normal) spaces introduced in the paper.

Metrics

Metrics Loading ...
Published
2014-01-01
How to Cite
Noorie, N. S., & Singh, A. (2014). Charachterizations of pre-\(R_0\), pre-\(R_1\) spaces and \(p^*\)-closedness of strongly compact (countably \(p\)-compact) sets. Journal of Advanced Studies in Topology, 5(1), 50-56. https://doi.org/10.20454/jast.2014.717
Section
Original Articles